| Model Number |
720082-01 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/06/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this tactra malleable prosthesis experienced infection in the penis.The patient was hospitalized for intravenous antibiotic therapy awaiting a surgical procedure to remove and replace the infected prosthesis.No further patient complications were reported.